# SDR IPXA2015020485563

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Engine: Ge CF680C2D1F
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING INITIAL DESCENT,  RECEIVED AN INTERMITTENT LEVEL 1 FIRE DETECTOR FAILURE, THEN RECEIVED A LEVEL 3 ENGINE FIRE INDICATION.  EMERGENCY DECLARED SHUTDOWN ENGINE NR 3.  REPAIRED THE TERMINAL AT UPPER LT LOOP A, DH4A AND DH4C IAW SWPM 20-30-11.  REPLACED HARNESS BETWEEN LOOP B, UPPER LT AND RT AND UPPER RT TO LOWER IAW MM 20-30-01.   OPS CHECKED GOOD IAW MM 26-11-02-700-801.
